Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Mucus discharge during bowel movement, cramps, gas. What should I do?

Have had a muscous substance coming out while trying to have a bowel movement many times for a little while now. Last night I had a lot of cramps and gas which I sort of held in and now I have been having clear fluid come out just like diahrrea all day. I have yet to have a bowel movement since midday yesterday. What should I do/eat ?
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Welcome to HCM!

looks like you got infection in bowels. You should start medicine otherwise there can be weakness and dehydration due to loss of fluid.

Had I been treating you I would have adviced a shot of cefixime injection/ tablet, twice daily, metronidazole tablet three tiems a day, five days, along with antacid and ORS solution. I have very good result with this combination when I have such patient.
You shoud eat and drink, go for light foods like: porridge, tea, with bread, semolina etc.

Avoid any kind of alcohol, spicy and oily foods for few days.
good luck and get well soon!
Dr. Manisha Gopal
Answered: Sun, 29 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor